MathSciNet Relay Station
MathSciNet bibliographic data
MR1079851 33C45 (41A10)
Bonan, Stanford S.; Clark, Dean S. Estimates of the Hermite and the Freud polynomials. J. Approx. Theory 63 (1990), no. 2, 210–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement